# SDR USAABB98101

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT EN ROUTE PHL-MAD, THE AUTOTHROTTLES FAILED.  CREW WAS ABLE TO RESET.  SUBSEQUENTLY, THE CREW RECEIVED THE EICAS MESSAGE 'LT FMT FAIL', AT WHICH TIME THE CENTER AUTOPILOT DISENGAGED.  CREW WAS ABLE TO REGAIN USE OF LEFT FMC, BUT DECIDED TO RETURN TO PHL.  EN ROUTE PHL, THE RIGHT ADF FAILED ONCE AND THE RIGHT VOR FAILED THREE TIMES (CREW WAS ABLE TO STORE AFTER EACH FAILURE).  FLIGHT LANDED AT PHL WITH NO FURTHER PROBLEMS.  MAINTENANCE PERFORMED THE FIM PROCEDURE FOR THE FMC, AND FOUND NO PROBLEMS.  THE RIGHT VOR AND RIGHT ADF RECEIVERS WERE REPLACED AS A PRECAUTION.  (M)
